# SDR HYIA548GARTGR

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 21,566 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 574122218
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER TAKEOFF, UPON GEAR RETRACTION, GREEN DOWNLOCK LIGHTS EXTINGUISHED, HYD PRESSURE LIGHT REMAINED ILLUMINATED ALONG WITH RED GEAR UNSAFE LIGHT. LANDING GEAR CONTINUED TO CYCLE IN AND OUT OF THE WHEEL WELLS. AFTER LEVELING AT 1000 FT, EMERGENCY WAS DECLARED. GEAR SELECTED DOWN, CONFIRMED 3 GREEN DOWN AND LOCKED LIGHTS WERE ILLUMINATED, RETURNED TO BLOCK WHERE THE LANDING WAS UNEVENTFUL.  MX INSPECTED ACFT, PERFORM GEAR RETRACTION TEST, FOUND RT UP LOCK WORN.  R & R BOTH MAIN GEAR UPLOCK HOOKS AS A PRECAUTIONARY MEASURE. EXTENTION AND RETRACTION TEST CHECK GOOD.  ACFT RELEASED BACK TO SERVICE.
